# SDR DALA2019101435885

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 46,438 hours, 31,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Gouged
- Location: Rt Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UPLATCH HOOK FACE GOUGED AT PLUNGER. REMOVED AND REPLACED MAIN LANDING GEAR DOOR LATCH CYLINDER REF B717 AMM 32-34-04 LATCH, ASSY, ML OFF 95-3234-9-0001 41320 ON 95-3234-9-0001 38343. (LP1311898)
